# SDR AALA202405107555

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,655 hours, 37,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L ARMING LEVER IS STIFF TO ARM AND DISARM. FA HAD A HARD TIME WITH IT. CLEANED AND LUBED WITH GENERAL PURPOSE GREASE 03HBC1 TO THE MATING SURFACES OF THE HOOKS REF MM 52-13-11. FOUND TO BE WITHIN LIMITS. OKAY CONT'D SERVICE.
